# SDR USAA040948

- Difficulty date: October 21, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - ANTENNA MOUNT FRAME, 3 INCHES L BY 1 INCH W, CORROSION; LEVEL 1; TASK NR C53-107-01, VHF ANTENNA NR 2 MOUNT.  REPAIRED IAW SM 51-10-2 AND 51-40-00.
